Results 1 to 10 of about 69 (63)

Linear‐implicit strong schemes for Itô‐Galkerin approximations of stochastic PDEs [PDF]

open access: yesInternational Journal of Stochastic Analysis, Volume 14, Issue 1, Page 47-53, 2001., 2001
Linear‐implicit versions of strong Taylor numerical schemes for finite dimensional Itô stochastic differential equations (SDEs) are shown to have the same order as the original scheme. The combined truncation and global discretization error of an γ strong linear‐implicit Taylor scheme with time‐step Δ applied to the N dimensional Itô‐Galerkin SDE for a
P. E. Kloeden, S. Shott
wiley   +2 more sources

Random attractors for stochastic plate equations with memory in unbounded domains

open access: yesOpen Mathematics, 2021
In this paper, we investigate the dynamics of stochastic plate equations with memory in unbounded domains. More specifically, we obtain the uniform time estimates for solutions of the problem.
Yao Xiao Bin
doaj   +1 more source

Construction of analytical solutions to systems of two stochastic differential equations

open access: yesOpen Mathematics, 2023
A scheme for the stochastization of systems of ordinary differential equations (ODEs) based on Itô calculus is presented in this article. Using the presented techniques, a system of stochastic differential equations (SDEs) can be constructed in such a ...
Navickas Zenonas   +4 more
doaj   +1 more source

Construction of special soliton solutions to the stochastic Riccati equation

open access: yesOpen Mathematics, 2022
A scheme for the analytical stochastization of ordinary differential equations (ODEs) is presented in this article. Using Itô calculus, an ODE is transformed into a stochastic differential equation (SDE) in such a way that the analytical solutions of the
Navickas Zenonas   +4 more
doaj   +1 more source

Kolmogorov’s theory of turbulence and its rigorous 1d model

open access: yes, 2021
International audienceThis paper is a synopsis of the recent book [9]. The latter is dedicated to the stochastic Burgers equation as a model for 1d turbulence, and the paper discusses its content in relation to the Kolmogorov theory of turbulence.[9 ...
Kuksin, Sergei
core   +1 more source

HALF-SPACE MACDONALD PROCESSES

open access: yesForum of Mathematics, Pi, 2020
Macdonald processes are measures on sequences of integer partitions built using the Cauchy summation identity for Macdonald symmetric functions. These measures are a useful tool to uncover the integrability of many probabilistic systems, including the ...
GUILLAUME BARRAQUAND   +2 more
doaj   +1 more source

Analytical-Numerical Solution of a Parabolic Diffusion Equation Under Uncertainty Conditions Using DTM with Monte Carlo Simulations

open access: yesIngeniería y Ciencia, 2015
A numerical method to solve a general random linear parabolic equation where the diffusion coefficient, source term, boundary and initial conditions include uncertainty, is developed.
Gilberto González Parra   +2 more
doaj   +1 more source

HIGH ORDER PARACONTROLLED CALCULUS

open access: yesForum of Mathematics, Sigma, 2019
We develop in this work a general version of paracontrolled calculus that allows to treat analytically within this paradigm a whole class of singular partial differential equations with the same efficiency as regularity structures.
ISMAËL BAILLEUL, FRÉDÉRIC BERNICOT
doaj   +1 more source

A CLASS OF GROWTH MODELS RESCALING TO KPZ

open access: yesForum of Mathematics, Pi, 2018
We consider a large class of $1+1$-dimensional continuous interface growth models and we show that, in both the weakly asymmetric and the intermediate disorder regimes, these models converge to Hopf–Cole solutions to the KPZ equation.
MARTIN HAIRER, JEREMY QUASTEL
doaj   +1 more source

The probabilistic approach to the analysis of the limiting behavior of an integro‐diffebential equation depending on a small parameter, and its application to stochastic processes

open access: yesInternational Journal of Stochastic Analysis, Volume 7, Issue 1, Page 25-31, 1994., 1994
Using connection between stochastic differential equation with Poisson measure term and its Kolmogorov′s equation, we investigate the limiting behavior of the Cauchy problem solution of the integro differential equation with coefficients depending on a small parameter. We also study the dependence of the limiting equation on the order of the parameter.
O. V. Borisenko   +2 more
wiley   +1 more source

Home - About - Disclaimer - Privacy